# SDR USAABB99040

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND EMERGENCY LIGHTS INOPERATIVE AT DOOR R1 (SIGN, SLIDE LIGHT AND PATH LIGHT).  MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER.  (M)
